MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS
Model Number FC-60AD (+12.50 D)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Hoya device is pending evaluation.(b)(4).
 
Event or Problem Description
It was reported that the lens was implanted and removed due to unknown reason.Reportedly doctor stated the lens did not look right in the eye.The incision was enlarged but no sutures were used.Backup lens was implanted with no issue.Additional information has been requested but not received.
 
Additional Manufacturer Narrative
Additional information not available/included in initial report - findings from the manufacturer's product investigation completed on 17-oct-2017, as noted below: only the empty outer box was received on 04-oct-2017 - without the intraocular lens.No abnormalities were found in production and inspection records of the product.Possible causes: exact root cause is not determined.From our investigation, we believe this issue is not product related.Additional information not available/included in initial report - risk analysis conducted on the product line and failure code, as noted below: a review of the most recent complaint trending data indicates no significant trends have been identified at this time, and no capa is required as part of product evaluation.This event can now be considered closed.

Brand Name
HOYA ISERT PRELOADED IOL SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch road
suite 250
chino hills CA 91709
MDR Report Key6880514
Report Number3006723646-2017-00022
Device Sequence Number711870
Product Code HQL
UDI-Device Identifier04547480103891
UDI-Public04547480103891
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberFC-60AD (+12.50 D)
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2017
Supplement Date Received by Manufacturer08/23/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;